# SDR ASAA2022042638133

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,006 hours, 7,874 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 HF RADIO INOP. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 28-11 TASK 801 BITE AND OPS CHK GOOD.
